# SDR ASAA0480435

- Difficulty date: May 17, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936027501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LONGERON 28R IS CORRODED AROUND FASTENERS AT FS 1039-1046.  REMOVED DAMAGE AND INSTALLED DOUBLER AND TRIPLER PER EA 5310-02369.  (M)
